# SDR SWIA2019100246391

- Difficulty date: August 23, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W S/B 601R-57-046 RH SIDE AFTER REMOVAL OF FASTENERS FOUND 1EA FASTENER HOLE CRACKED.   REPAIRED DAMAGE TO R/H TRUNION LOWER PLAUGE HOLE #17 CRACK IAW REO.
